# SDR DHL2004805011

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mec
- Condition: Shutdown
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI INTO RAMP NR 3 ENGINE HAD AN UNCOMMANDED SHUTDOWN.  REPLACED MEC IAW M/M 73-21-10.  PERFORMED RUN AND POWER ASSURANCE IAW JRH 13.3 AND M/M 71-00-00.  OPS AND LEAK CHECKS SERVICEABLE.
